# SDR A6WA20121016556

- Difficulty date: October 5, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N454
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 21,720 hours, 20,938 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Chafed
- Location: Rt Cowling
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE LOWER CORE COWL INNER SKIN FORWARD AT 6 O`CLOCK HAS A CHAFING POINT.  BLENDED IAW REO 601R-71-12-4135.
